# SDR AALA20120209MIA01

- Difficulty date: February 9, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 82,059 hours, 12,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER AT RIGHT NUMBER 4 DOOR LOOSE.  SECURED LENS COVER FOR RIGHT NUMBER 4 DOOR.  OPS CHECK NORMAL.
